# SDR 06FDEA1541

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CAC BULKHEAD STA 1159 FOUND DOUBLER AT X-83 AND DOUBLER AT X-84.  PERFORMED GVI ON BULKHEAD CAC FOUND IN COMPLIANCE WITH CRITERIA BY EO #8-5100-7-5001 P1, INITIAL INSPECTION PERFORMED IAW EA NR 8-5330-95700.
